# SDR DALA2020122104179

- Difficulty date: December 21, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 66,007 hours, 25,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 3 EMERGENCY LIGHTS OUT IN THE FORWARD GALLEY.  REPLACED BATTERY PACK, PER B737AMM 33-55.  SYSTEMS CHECK OK, A/C OK FOR SERVICE.
